Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hot feet and palms with tingling, stinging and burning. Should I be worried?

Hello,
Often I experience hot feet and hot palms, sometimes so hot and dry that I cannot fold my fist. When they get hot, they also are tingling, burning, stinging, and cold water is the only thing that helps. Just for a few minutes or so. When I was younger I didn't have palm issues, but my feet kept me awake at night. This past month was the worst so far. I cannot say i feel pain, but it is a major discomfort, at my workplace especially. Should I be concerned and what should I do?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The symptoms that you are having are likely to be due to vitamin B 12 deficiency, thyroid hormone imbalance or an electrolyte imbalance. proper supplements will help you.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor